MathSciNet Relay Station
MathSciNet bibliographic data
MR2474350 60H10 (34A12 37H10 60J75)
Qiao, Huijie; Zhang, Xicheng Homeomorphism flows for non-Lipschitz stochastic differential equations with jumps. Stochastic Process. Appl. 118 (2008), no. 12, 2254–2268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement